logo AFST
Résultats d'existence et de non-existence pour certains problèmes demi-linéaires à l'infini
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 5, Volume 3 (1981) no. 3-4, pp. 201-246.
@article{AFST_1981_5_3_3-4_201_0,
     author = {Thierry Gallou\"et and Otared Kavian},
     title = {R\'esultats d'existence et de non-existence pour certains probl\`emes demi-lin\'eaires \`a l'infini},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {201--246},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {5e s{\'e}rie, 3},
     number = {3-4},
     year = {1981},
     zbl = {0495.35001},
     mrnumber = {658734},
     language = {fr},
     url = {https://afst.centre-mersenne.org/item/AFST_1981_5_3_3-4_201_0/}
}
TY  - JOUR
AU  - Thierry Gallouët
AU  - Otared Kavian
TI  - Résultats d'existence et de non-existence pour certains problèmes demi-linéaires à l'infini
JO  - Annales de la Faculté des sciences de Toulouse : Mathématiques
PY  - 1981
DA  - 1981///
SP  - 201
EP  - 246
VL  - 3
IS  - 3-4
PB  - Université Paul Sabatier
PP  - Toulouse
UR  - https://afst.centre-mersenne.org/item/AFST_1981_5_3_3-4_201_0/
UR  - https://zbmath.org/?q=an%3A0495.35001
UR  - https://www.ams.org/mathscinet-getitem?mr=658734
LA  - fr
ID  - AFST_1981_5_3_3-4_201_0
ER  - 
%0 Journal Article
%A Thierry Gallouët
%A Otared Kavian
%T Résultats d'existence et de non-existence pour certains problèmes demi-linéaires à l'infini
%J Annales de la Faculté des sciences de Toulouse : Mathématiques
%D 1981
%P 201-246
%V 3
%N 3-4
%I Université Paul Sabatier
%C Toulouse
%G fr
%F AFST_1981_5_3_3-4_201_0
Thierry Gallouët; Otared Kavian. Résultats d'existence et de non-existence pour certains problèmes demi-linéaires à l'infini. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 5, Volume 3 (1981) no. 3-4, pp. 201-246. https://afst.centre-mersenne.org/item/AFST_1981_5_3_3-4_201_0/

[1] H. Amann ; E. Zehnder. «Non trivial solutions for a class of non-resonance, problems & Applications to non-linear Differential Equations» (A paraître). | Numdam | Zbl

[2] A. Ambrosetti ; G. Prodi. «On the inversion of some differentiable mappings with singularities between Banach spaces». Ann. Mat. Pura i Appl. 93 (1972), pp. 231-246. | MR | Zbl

[3] H. Berestycki. «Le nombre de solutions de certains problèmes semi-linaire elliptiques». (A paraître) | Zbl

[4] H. Berestycki. «On some nonlinear Sturm-Liouville problems». J. of Diff. Equ. vol. 26, n° 3, (1977), pp. 375-390. | MR | Zbl

[5] H. Berestycki ; D.J. De Figueiredo. «Double resonance in semi-linear elliptic problems». | Zbl

[6] M.S. Berger ; E. Podolack. «On the solutions of a nonlinear Dirichlet problem». Indiana Univ. Math. J. 24, 9, (1975), pp. 837-846. | MR | Zbl

[7] H. Brezis ; L. Nirenberg. «Characterizations of the ranges of some non-linear operators & applications to boundary value problems». Ann. Sc. Nor. Sup., Pisa, IV, vol. V, n° 2 (1978), pp. 225-326. | EuDML | Numdam | Zbl

[8] A. Castro ; A.C. Lazer. «Critical point theory & the number of solutions of a non-linear Dirichlet problem». Ann. di Mat. Pura ed Applicata, vol. 120, 1979, pp. 113-137. | Zbl

[9] R.C. Courant ; D. Hilbert. «Methods of mathematical physics». Vol. I, New-York (1953). | Zbl

[10] I. Ekeland ; R. Temam. «Analyse convexe et problèmes variationnels». Dunod, Gauthiers-Villars Ed., Paris 1974. | MR | Zbl

[11] T. Gallouet ; O. Kavian. A paraitre dans Comm. in P.D.E.

[12] Kazdan ; Warner. «Remarks on some quasilinear elliptic equations». Comm. Pure Appl. Math., 28 (1975), pp. 567-597. | MR | Zbl

[13] E.M. Landesman ; A.C. Lazer. «Non-linear perturbations of linear elliptic boundary value problems at resonance». J. Math. Mech., vol. 19, (1970), pp. 609-623. | MR | Zbl

[14] E.M. Landesman ; A.C. Lazer. «Linear eigenvalues & a non-linear boundary value problem». Pacific J., vol. 33, (1970), pp. 311-328. | MR | Zbl

[15] J. Mawhin. «Periodic solutions of non-linear dispersive wave equations ; in constructive methods for boundary value problems & non-linear oscillation». Basel (1979). | MR | Zbl

[16] M. Wi Llem. «Periodic solutions of wave equation with jumping non-linearities». Preprint.